American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] M. D. Rice. A short proof that metric spaces are realcompact . Proc. Amer. Math. Soc. 32 (1972) 313-314. MR 0288724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Charles C. Alexander. An extension of Morita's metrization theorem . Proc. Amer. Math. Soc. 30 (1971) 578-582. MR 0286069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Gilles Fournier. On a problem of S. Ulam . Proc. Amer. Math. Soc. 29 (1971) 622. MR 0278262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] John R. Isbell. $s$ admits an injective metric . Proc. Amer. Math. Soc. 28 (1971) 259-261. MR 0282333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] H. R. Bennett. On Arhangel\cprime ski\u\i 's class ${\rm MOBI}$ . Proc. Amer. Math. Soc. 26 (1970) 178-180. MR 0267523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Carlos J. R. Borges. Metrizability of adjunction spaces . Proc. Amer. Math. Soc. 24 (1970) 446-451. MR 0263018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Carlos J. R. Borges. On continuously semimetrizable and stratifiable spaces . Proc. Amer. Math. Soc. 24 (1970) 193-196. MR 0250266.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Prabir Roy. Separability of metric spaces . Trans. Amer. Math. Soc. 149 (1970) 19-43. MR 0263020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Stephen Willard. Metric spaces all of whose decompositions are metric . Proc. Amer. Math. Soc. 21 (1969) 126-128. MR 0239562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] D. M. Hyman. A note on closed maps and metrizability . Proc. Amer. Math. Soc. 21 (1969) 109-112. MR 0238258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Robert B. Fraser. A new metric for a metric space . Proc. Amer. Math. Soc. 21 (1969) 755-761. MR 0239560.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] D. W. Boyd and J. S. W. Wong. On nonlinear contractions . Proc. Amer. Math. Soc. 20 (1969) 458-464. MR 0239559.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] James A. Yorke. Permutations and two sequences with the same cluster set . Proc. Amer. Math. Soc. 20 (1969) 606. MR 0235516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] P. R. Halmos. Permutations of sequences and the Schr\"oder-Bernstein theorem . Proc. Amer. Math. Soc. 19 (1968) 509-510. MR 0226590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. A. Alò and H. L. Shapiro. Extensions of totally bounded pseudometrics . Proc. Amer. Math. Soc. 19 (1968) 877-884. MR 0232342.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] J. M. Kister. Homotopy types of ANR's . Proc. Amer. Math. Soc. 19 (1968) 195. MR 0219031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] A. Lelek. On totally paracompact metric spaces . Proc. Amer. Math. Soc. 19 (1968) 168-170. MR 0219032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] C. J. Himmelberg. Preservation of pseudo-metrizability by quotient maps . Proc. Amer. Math. Soc. 17 (1966) 1378-1384. MR 0210078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Janet S. Allsbrook. A metrization theorem . Proc. Amer. Math. Soc. 17 (1966) 878-879. MR 0195050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] J. W. McCoy. An extension of the concept of $L\sb{n}$ sets . Proc. Amer. Math. Soc. 16 (1965) 177-180. MR 0173232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] C. E. Aull. A note on countably paracompact spaces and metrization . Proc. Amer. Math. Soc. 16 (1965) 1316-1317. MR 0185575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] D. Reginald Traylor. A note on metrization of Moore spaces . Proc. Amer. Math. Soc. 14 (1963) 804-805. MR 0156315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] M. Reichbach. The power of topological types of some classes of $0$-dimensional sets. . Proc. Amer. Math. Soc. 13 (1962) 17-23. MR 0133103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] J. R. Boyd. Axioms that define semi-metric, Moore and metric spaces . Proc. Amer. Math. Soc. 13 (1962) 482-484. MR 0188983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Robert W. Heath. A regular semi-metric space for which there is no semi-metric under which all spheres are open . Proc. Amer. Math. Soc. 12 (1961) 810-811. MR 0125562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. N. Younglove. A theorem on metrization of Moore spaces . Proc. Amer. Math. Soc. 12 (1961) 592-595. MR 0126249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. C. Bradford and Casper Goffman. Metric spaces in which Blumberg's theorem holds . Proc. Amer. Math. Soc. 11 (1960) 667-670. MR 0146310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1